Research Repository

H-infinity mode reduction for two-dimensional discrete state-delayed systems

Wu, L and Shi, Peng and Gao, H and Wang, C (2006) H-infinity mode reduction for two-dimensional discrete state-delayed systems. IEE Proceedings - Vision, Image, and Signal Processing , 153 (6). pp. 769-784. ISSN 1350-245X

Full text for this resource is not available from the Research Repository.

Abstract

The problem of H-infinity model reduction for two-dimensional (2-D) discrete systems with delay in state is considered. The mathematical model of 2-D systems is established on the basis of the well-known Fornasini–Marchesini local state-space. First, conditions are established to guarantee the asymptotic stability and a prescribed noise attenuation level in the sense for the underlying system. For a given stable system, attention is focused on the construction of a reduced-order model, which approximates the original system well in an norm sense. Sufficient conditions are proposed for the existence of admissible reduced-order solutions. Since these obtained conditions are not expressed as strict linear matrix inequalities (LMIs), the cone complementary linearisation method is exploited to cast them into sequential minimisation problems subject to LMI constraints, which can be readily solved using standard numerical software. These obtained results are further extended to more general cases whose system states contain multiple delays. Two numerical examples are provided to demonstrate the effectiveness of the proposed techniques.

Item Type: Article
Uncontrolled Keywords: ResPubID18811, H-infinity control, asymptotic stability, delays, discrete systems, linear matrix inequalities, linearisation techniques, minimisation, multidimensional systems, reduced order systems, state-space methods
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 27 Apr 2012 02:12
Last Modified: 27 Apr 2012 02:12
URI: http://vuir.vu.edu.au/id/eprint/3127
DOI: 10.1049/ip-vis:20050372
ePrint Statistics: View download statistics for this item
Citations in Scopus: 20 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar